Hi Thx for moving my thread into appropriate spot. Yesterday was bad......was very shakey most of the day . First time like that for so long.....don't like it. From my other postings, I am suffering from Paxil poop out, which is causing me much frustrartion and difficulties, never thought I would have this because I did not realize SSRI's do that. Have been put on Luvox, but only 2 wks now so hasn't kicked in much yet. Like I said, any support is appreciated, anyone with a similar story? And how did you manage? Had to take a sick leave from work, am worried about
getting better because I need my job, but started getting panic attacks again at work. Deal in public eye all the time (retail) and not fun to get panic attacks then. Also, not able to do much like drive right now, I get out but get real anxious before I leave the house, had this yrs ago and then was put on Paxil and it helped so much, gave me life back, however did take 3 -4 wks to work!!!! Right now, I am soooo frustrated because of this......want to feel better. Can you help? Friends are asking what is wrong, don't know what to say besides just not feeling well. have been tested for many things, only thing I do have is low thyroid which have been on Synthroid for years. Otherwise in basically fine shape, except for overweight........could stand to lose several pounds. Also at this time just got first set of Bifocals and those are hard to get used to, doing much better though after a few adjustments, and have been wearing them not quite a month now. My anxiety I am sure was fueled by trying to get used to the new Bifocals because it threw me off for a while when I walk, different sense of perception, but am doing better in that area so maybe hope there. So, anyone with help or support, please write!! Thanks!
Addition : Feeling anxious when I have to leave the house, hyperventilateing, shaking quite a bit yesterday.....Thanksgiving was rough with thhe shaking, was very out going when on Paxil and did well, now seem to be reverting back to the anxiety and social anxiety and panic attacks. Panic attacks are not fun, hard to describe unless you have had one.....start some Cognitive Behavior Therapy next week,hoping it will help somewhat along with the Luvox. Any support would be great!!! Thanks.
Post Edited By Moderator (stkitt) : 11/28/2008 7:52:00 AM (GMT-7)